# SDR COMA0460479

- Difficulty date: August 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 26,359 hours, 25,185 cycles
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Condition: Loose
- Location: Accessory G/B
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5486 LT ENGINE OIL PRESSURE WARNING.  FOUND CRANKING PAD COVER ON ACCESSORY GEARBOX LOOSE.  SECURED COVER AND SERVICED OIL SYSTEM.
